A proof of J. Mařík's lemma

H. W. Pu; J. P. Spencer

Colloquium Mathematicae (1971)

  • Volume: 24, Issue: 1, page 85-88
  • ISSN: 0010-1354

How to cite


H. W. Pu, and J. P. Spencer. "A proof of J. Mařík's lemma." Colloquium Mathematicae 24.1 (1971): 85-88. <http://eudml.org/doc/266282>.

author = {H. W. Pu, J. P. Spencer},
journal = {Colloquium Mathematicae},
language = {eng},
number = {1},
pages = {85-88},
title = {A proof of J. Mařík's lemma},
url = {http://eudml.org/doc/266282},
volume = {24},
year = {1971},

AU - H. W. Pu
AU - J. P. Spencer
TI - A proof of J. Mařík's lemma
JO - Colloquium Mathematicae
PY - 1971
VL - 24
IS - 1
SP - 85
EP - 88
LA - eng
UR - http://eudml.org/doc/266282
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.